hi i dont hobble as it only hurts laying down..if i didnt lay on it i wouldnt really know i had a problemi havent been to the doctors as it is so near my check up with oncoligist that i am waiting untill then..sometimes i forget when i am asleep turn over and ouch i am quickly reminded do not lay on me..hope yours feels better soon did you have antibiotics?as my friend did as her doctor thought the fluid around the joint may be infected,x
I have had bursitis of the hip for about a month now, I've been on Tamoxifen for a year now, since finishing chemo. They're not sure what causes it, it's an inflammation of the fluid which protects your joints. Apparenlty it does affect people with low immunity or it can be caused by running or putting pressure on the hip.
I had a steroid injection recently which helped - anti-inflammatories also help, ibuprofen and paracetamol but do see your GP if it continues.
Hope this helps!
yes i htink they all have the same side effects..yes i can walk cycle sit stand but laying down is when it hurts.i have read these hormone pills can cause inflamation of joints,x
I am nearly 5 years on since diagnosed with bc and have been taking letrozole. I to have hip pain on laying
down and like you are fine when standing and walking and even when cycling. Have been wondering if it
is side effects of letrozole as oncologist told me it can damage your bones. I have my yearly appointment
in June and will mention it to her then. Don"t know whether tamoxifen has same side effects may be worth
mentioning it to oncol. Hope this helps.
Best wishes Sproodle
thanks for replying.sounds pretty much the same mine is a sciatica feeling now moved to my bottem!still can't lay on my side but it has moved slightly down.i shall give it another two wks then go to the doctors if not any better..i really do hate going to the docs .xx
I'm sorry to read you're experiencing pain. Whilst you are waiting for the other users to reply with their experiences you might find it helpful to contact the helpline on 0808 800 6000. Here you can share your thoughts and concerns with a member of staff who will offer you a listening ear as well as emotional support and practical information. Lines are open weekdays 9 to 5pm and Saturday 10 to 2pm and the number to call is 0808 800 6000.
Best wishes Sam, BCC Facilitator
hi everyone,i finished treatment 4yrs ago been on tamoxifen 4years.latey i have been having hip pain..i can not say really hip pain as when i am walking or sitting it is fine,its when i go to bed and lay on it!i have always slept on my left side and find now that i can't .anyone else have anything simalar?sarah